# SDR CA080404005

- Difficulty date: March 31, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Dhav DHC3
- Engine: Garrtt TPE33110R
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 39423091
- Condition: Unserviceable
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WOULD NOT SHUT DOWN USING NORMAL SHUT DOWN PROCEDURES.  EMERGENCY SHUTOFF PROCEDURES USED.  TROUBLESHOOTING FOUND FUEL SHUTOFF VALVE U/S (SOLENOID STICKING).  REPLACED FUEL SHUTOFF VALVE.  ENGINE RUN-UP AND SHUT DOWN NORMAL.  AIRCRAFT RETURNED TO SERVICE.
